# SDR HNAA2022050700177

- Difficulty date: May 18, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 49,490 hours, 46,310 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDIS  638     21-01  2514801  19MAY22  AVL  CLOSE
      BURNING FUMES COMING FROM PACKS.

FACT  20MAY22  17:18  ROA
            #2 PACK VLV R&R'D, SEE LP 251481-2 FOR SIGNOFF. R&R'D #1 ACM IAW AMM 21-51-03-04. OPS AND LEAK CHECK GOOD. NO SMOKE OR SMELL AT THIS TIME. CLEAR MEL 21-15-3
